Alert archive / Missouri / Snow Advisories in 2007
Snow Advisory 4, NWS Springfield, MO
NWS Springfield, MO issued this snow advisory at Apr 5, 2007, 2:24 PM CDT for Cherokee County, Crawford County, Kansas; 8 counties in Missouri. It took effect at Apr 5, 2007, 5:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2007, 2:24 PM CDT (19:24 UTC)
- In effect from
- Apr 5, 2007, 5:00 PM CDT
- Expired
- Apr 5, 2007, 11:35 PM CDT
- In force
- 7 hr
- Issued by
- NWS Springfield, MO
Counties Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Jasper County, MO, Lawrence County, MO, McDonald County, MO, Newton County, MO, Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 69 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.4 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1490 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KSGF 051924 WSWSGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 224 PM CDT THU APR 5 2007 ...PERIOD OF MODERATE TO HEAVY SNOW THIS EVENING... .A STRONG UPPER LEVEL DISTURBANCE WILL MOVE QUICKLY SOUTHEASTWARD INTO THE ARKLATEX REGION THIS EVENING. AS IT DOES SO A NARROW...BUT LOCALLY INTENSE...BAND OF SNOW WILL AFFECT PORTIONS OF EXTREME SOUTHEAST KANSAS AND FAR SOUTHWESTERN MISSOURI THIS EVENING. KSZ097-101-MOZ077-088-093-094-101>104-060330- /O.NEW.KSGF.SN.Y.0004.070405T2200Z-070406T0600Z/ CRAWFORD-CHEROKEE-BARTON-JASPER-NEWTON-LAWRENCE-MCDONALD-BARRY- STONE-TANEY- INCLUDING THE CITIES OF...PITTSBURG...BAXTER SPRINGS...COLUMBUS... LAMAR...JOPLIN...CARTHAGE...NEOSHO...AURORA...MOUNT VERNON... ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY... GALENA...BRANSON...FORSYTH 224 PM CDT THU APR 5 2007 ...SNOW ADVISORY IN EFFECT UNTIL 1 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT FRIDAY. SNOW IS EXPECTED TO DEVELOP OVER PORTIONS OF THE ADVISORY AREA THIS EVENING...AND WILL BECOME HEAVY AT TIMES WITH VISIBILITIES FALLING TO LESS THAN A HALF MILE IN THE HEAVIEST SNOW BURSTS. WHILE GROUND TEMPERATURES ARE WARM AND SHOULD INITIALLY CAUSE MUCH OF THE SNOW TO MELT...THE SNOW IS EXPECTED TO FALL HEAVILY ENOUGH IN SOME AREAS TO CAUSE IT TO BEGIN ACCUMULATING. WHILE MANY AREAS WILL JUST SEE A DUSTING OF SNOW...A NARROW BAND OF ONE TO TWO INCHES IS EXPECTED TO FALL SOMEWHERE WITHIN THE ADVISORY AREA. SNOW SHOULD BEGIN BY EARLY EVENING OVER EXTREME SOUTHEAST KANSAS...SPREADING SOUTHEASTWARD INTO FAR SOUTHWEST MISSOURI AFTER DARK. MOTORISTS TRAVELING ACROSS THE ADVISORY AREA SHOULD BE PREPARED TO ENCOUNTER DRAMATICALLY REDUCED VISIBILITIES IN HEAVY SNOW...AS WELL AS SNOW COVERED ROADWAYS BY MID EVENING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IZZI
4 follow-up statements
000 WWUS43 KSGF 052302 WSWSGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 602 PM CDT THU APR 5 2007 ...PERIOD OF MODERATE TO HEAVY SNOW THIS EVENING... .A STRONG UPPER LEVEL DISTURBANCE WILL MOVE QUICKLY SOUTHEASTWARD INTO THE ARKLATEX REGION THIS EVENING. AS IT DOES SO A NARROW... BUT LOCALLY INTENSE...BAND OF SNOW WILL AFFECT PORTIONS OF EXTREME SOUTHEAST KANSAS AND FAR SOUTHWESTERN MISSOURI THIS EVENING. KSZ097-101-MOZ077-088-093-094-101>104-060600- /O.CON.KSGF.SN.Y.0004.000000T0000Z-070406T0600Z/ CRAWFORD-CHEROKEE-BARTON-JASPER-NEWTON-LAWRENCE-MCDONALD-BARRY- STONE-TANEY- INCLUDING THE CITIES OF...PITTSBURG...BAXTER SPRINGS...COLUMBUS... LAMAR...JOPLIN...CARTHAGE...NEOSHO...AURORA...MOUNT VERNON... ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY... GALENA...BRANSON...FORSYTH 602 PM CDT THU APR 5 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY FOR EXTREME SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI. LIGHT SNOW HAD BEEN REPORTED IN CHEROKEE COUNTY KANSAS...AND NEWTON AND BARRY COUNTIES IN MISSOURI AS OF 6 PM. THE SNOW WILL CONTINUE TO DEVELOP ACROSS PORTIONS OF THE ADVISORY AREA EARLY THIS EVENING. THE SNOW MAY BECOME HEAVY AT TIMES WITH VISIBILITIES FALLING TO LESS THAN A HALF MILE IN THE HEAVIEST SNOW BURSTS. ALTHOUGH GROUND TEMPERATURES ARE WARM AND SHOULD INITIALLY CAUSE MUCH OF THE SNOW TO MELT...THE SNOW IS EXPECTED TO FALL HEAVILY ENOUGH IN SOME AREAS TO CAUSE IT TO BEGIN ACCUMULATING AFTER SUNSET. WHILE MANY AREAS WILL JUST SEE A DUSTING OF SNOW...A NARROW BAND OF ONE TO TWO INCHES IS EXPECTED TO FALL SOMEWHERE WITHIN THE ADVISORY AREA. AT THIS TIME...IT APPEARS THE GREATEST POTENTIAL OF ACCUMULATING SNOW WILL BE WITHIN A 30 MILE WIDE CORRIDOR FROM COLUMBUS KANSAS TO CASSVILLE MISSOURI. MOTORISTS TRAVELING ACROSS THE ADVISORY AREA SHOULD BE PREPARED TO ENCOUNTER DRAMATICALLY REDUCED VISIBILITIES IN HEAVY SNOW...AS WELL AS SNOW COVERED ROADWAYS BY MID EVENING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ FOSTER
000 WWUS43 KSGF 060111 WSWSGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 811 PM CDT THU APR 5 2007 ...PERIOD OF MODERATE TO HEAVY SNOW THIS EVENING... .A STRONG UPPER LEVEL DISTURBANCE WILL MOVE QUICKLY SOUTHEAST FROM THE SOUTHERN PLAINS INTO ARKANSAS THIS EVENING. AS IT DOES SO A NARROW BAND OF SNOW WILL AFFECT PORTIONS OF SOUTHEAST KANSAS AND FAR SOUTHWESTERN MISSOURI THIS EVENING. KSZ097-101-MOZ077-088-093-094-101>104-060600- /O.CON.KSGF.SN.Y.0004.000000T0000Z-070406T0600Z/ CRAWFORD-CHEROKEE-BARTON-JASPER-NEWTON-LAWRENCE-MCDONALD-BARRY- STONE-TANEY- INCLUDING THE CITIES OF...PITTSBURG...BAXTER SPRINGS...COLUMBUS... LAMAR...JOPLIN...CARTHAGE...NEOSHO...AURORA...MOUNT VERNON... ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY... GALENA...BRANSON...FORSYTH 811 PM CDT THU APR 5 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY FOR EXTREME SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI. LIGHT SNOW WAS FALLING FROM SOUTHEAST KANSAS INTO FAR SOUTHWEST MISSOURI AT EARLY EVENING...OR SOUTHWEST OF A LINE FROM FORT SCOTT KANSAS TO CASSVILLE MISSOURI. THE SNOW WILL CONTINUE ACROSS MUCH OF THE ADVISORY AREA THIS EVENING, WHILE MANY AREAS WILL ONLY RECEIVE A DUSTING OF SNOW...A NARROW BAND OF ONE TO TWO INCHES IS EXPECTED TO FALL ACROSS EXTREME SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI...OR WITHIN A 40 MILE WIDE CORRIDOR FROM COLUMBUS KANSAS...TO NEOSHO AND SELIGMAN MISSOURI. THE SNOW MAY BECOME HEAVY AT TIMES WITHIN THIS CORRIDOR WITH VISIBILITIES FALLING TO LESS THAN A HALF MILE IN THE HEAVIEST SNOW BURSTS. ALTHOUGH THE SNOW WILL INITIALLY MELT DUE TO WARM GROUND TEMPERATURES...THE SNOW IS EXPECTED TO FALL HEAVILY ENOUGH IN SOME AREAS TO CAUSE IT TO ACCUMULATE. MOTORISTS TRAVELING ACROSS THE ADVISORY AREA SHOULD BE PREPARED TO ENCOUNTER DRAMATICALLY REDUCED VISIBILITIES IN HEAVY SNOW...AS WELL AS SNOW COVERED ROADWAYS BY LATE EVENING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ FOSTER
000 WWUS43 KSGF 060245 WSWSGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 945 PM CDT THU APR 5 2007 MOZ077-094-103-104-060345- /O.CAN.KSGF.SN.Y.0004.000000T0000Z-070406T0600Z/ BARTON-LAWRENCE-STONE-TANEY- INCLUDING THE CITIES OF...LAMAR...AURORA...MOUNT VERNON... KIMBERLING CITY...GALENA...BRANSON...FORSYTH 945 PM CDT THU APR 5 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELED THE SNOW ADVISORY FOR BARTON...LAWRENCE...STONE...AND TANEY COUNTIES IN SOUTHWEST MISSOURI. ALTHOUGH LIGHT SNOW WILL LIKELY FALL AT TIMES THROUGH THE EARLY MORNING HOURS...LITTLE OR SNOW ACCUMULATION IS EXPECTED. $$ KSZ097-101-MOZ088-093-101-102-060600- /O.CON.KSGF.SN.Y.0004.000000T0000Z-070406T0600Z/ CRAWFORD-CHEROKEE-JASPER-NEWTON-MCDONALD-BARRY- INCLUDING THE CITIES OF...PITTSBURG...BAXTER SPRINGS...COLUMBUS... JOPLIN...CARTHAGE...NEOSHO...ANDERSON...PINEVILLE...MONETT... CASSVILLE 945 PM CDT THU APR 5 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY FOR EXTREME SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI. LIGHT SNOW WAS FALLING FROM SOUTHEAST KANSAS INTO FAR SOUTHWEST MISSOURI AT MID EVENING...OR SOUTHWEST OF A LINE FROM FORT SCOTT KANSAS TO CASSVILLE MISSOURI. THE SNOW WILL CONTINUE ACROSS MUCH OF THE ADVISORY AREA THROUGH MIDNIGHT BEFORE ENDING. WARM GROUND TEMPERATURES AND AIR TEMPERATURES JUST ABOVE FREEZING HAVE PREVENTED ANY SIGNIFICANT ACCUMULATION SO FAR. UP TO AN INCH OF SNOW WILL REMAIN POSSIBLE IN AREAS THAT RECEIVE HEAVIER BURSTS OF SNOW. SLICK SPOTS MAY DEVELOP ON BRIDGES AND SECONDARY ROADS AS TEMPERATURES FALL BELOW FREEZING OVERNIGHT. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ FOSTER
000 WWUS43 KSGF 060435 WSWSGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 1135 PM CDT THU APR 5 2007 KSZ097-101-MOZ088-093-101-102-060545- /O.CAN.KSGF.SN.Y.0004.000000T0000Z-070406T0600Z/ CRAWFORD-CHEROKEE-JASPER-NEWTON-MCDONALD-BARRY- INCLUDING THE CITIES OF...PITTSBURG...BAXTER SPRINGS...COLUMBUS... JOPLIN...CARTHAGE...NEOSHO...ANDERSON...PINEVILLE...MONETT... CASSVILLE 1135 PM CDT THU APR 5 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE SNOW ADVISORY. THE LIGHT SNOW HAS TAPERED OFF TO FLURRIES AND ACCUMULATING SNOW IS NO LONGER EXPECTED. $$ FOSTER
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this snow advisory went out at Apr 5, 1:25 PM CDT, 59 minutes earlier.
Area forecast discussion, Apr 5, 1:25 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
125 PM CDT THU APR 5 2007
.UPDATE...
NARROW BUT INTENSE BAND OF SNOW ASSOCIATED WITH THE MID LEVEL
FRONTOGENESIS CONTINUES TO BUILD SOUTHWARD. NUMEROUS OBSERVATIONS
FROM WITHIN THE BAND INDICATE VSBYS DROPPING TO 1/2SM OR LOWER
(INCLUDING ONE AT ZERO VISIBILITY IN KOGA IN SW NE). APPEARS AS
THOUGH THE INTENSITY OF THE SNOW IS COMPENSATING FOR THE WARM GROUND
WITH LSRS STREAMING IN FROM WFO ICT OF ACCUMULATIONS. BEGINNING TO
THINK AN INCH OR SO OF ACCUMULATION IS POSSIBLE AND AM LEANING
TOWARD ISSUING A SHORT FUSE SNOW ADVISORY FOR OUR SW MOST CWA. WILL
TAKE A LOOK AT A BIT MORE DATA AND HOPEFULLY HAVE A DECISION MADE
AND SOMETHING OUT BEFORE 1900 OR 1930 UTC.
IZZI
&&
.UPDATE...//ISSUED AT 1111 AM CDT THU APR 5 2007//
GROWING INCREASINGLY CONCERNED THAT WE COULD SEE A BURST OF SNOW
THIS EVENING OVER MAINLY OUR SOUTHWESTERN CWA.
WATER VAPOR IMAGERY AND REGIONAL PROFILER NETWORK BOTH SHOW A RATHER
COMPACT BUT PRONOUNCED SHORTWAVE EMERGING ONTO THE CENTRAL HIGH
PLAINS EARLY THIS MORNING. THIS FEATURE SHOULD CONTINUE TO RIDE THE
WNW FLOW AND RAPIDLY APPROACH THE AREA BY VERY LATE THIS AFTERNOON
INTO EARLY THIS EVENING. WHILE MOISTURE WILL BE LIMITED...BAND OF
STRONG FORCING IN ASSOCIATION WITH MID LEVEL FRONTOGENESIS IN
CONJUNCTION WITH WEAK STATIC STABILITY SHOULD BE SUFFICIENT TO
OVERCOME THE DRY LOW LEVELS AND ALLOW FOR TOP DOWN SATURATION AND A
A BAND OF PRECIPITATION TO AFFECT OUR SOUTHWESTERN CWA.
WET BULB TEMPS THROUGH THE DEPTH OF OUR SOUNDING THIS MORNING WERE
WELL BELOW FREEZING AND FORECAST SOUNDINGS THIS EVENING ARE ALSO
SUPPORTIVE OF ALL SNOW. GIVEN THE PRESENCE OF FRONTOGENETIC BAND AND
WEAK STABILITY COULD SEE A RATHER NARROW...BUT SOMEWHAT INTENSE BAND
SNOW SET UP. WARM SOIL/GROUND TEMPS SHOULD PREVENT ACCUMULATION
EXCEPT ON SOME ELEVATED OBJECTS...HOWEVER SNOW COULD BRIEFLY FALL
RATHER HEAVILY AT TIMES THIS EVENING LEADING TO REDUCED VISIBILITIES.
HAVE UPDATED GRIDS/DERIVED PRODUCTS AND WILL UPDATE HWO SHORTLY.
IZZI
&&
.DISCUSSION...
TEMPERATURES EARLY THIS MORNING WERE STILL IN THE LOWER AND MID 30S
AS OF 2 AM...WITH DEWPOINT TEMPS IN THE LOWER AND MID 20S. NORTHWEST
WINDS OF 5 TO 8 KNOTS HAVE KEPT TEMPERATURES FROM DROPPING TOO
QUICKLY. HOWEVER...EVEN WITH A SLOWER FALL...READINGS SHOULD DROP
AND REMAIN BELOW FREEZING FOR AT LEAST SEVERAL HOURS BETWEEN NOW AND
MID MORNING.
TO OUR WEST...WERE ALREADY SEEING INCREASED CLOUD COVER OVER THE
HIGH PLAINS AS A WELL ADVERTISED UPPER DISTURBANCE DROPS SOUTHEAST
OUT OF THE NORTHERN ROCKIES. NOT SEEING MUCH PRECIP FROM SURFACE OBS
OVER EASTERN COLORADO/WESTERN NEBRASKA YET...AND EXPECT SYSTEM TO
REMAIN MOISTURE CHALLENGED AS IT DROPS ACROSS THE CENTRAL/SOUTHERN
PLAINS TONIGHT. DECENT LIFT ON THE 305K AND 315K SURFACES SUGGEST
THAT ENOUGH MOISTURE MAY BE SQUEEZED OUT TO CARRY AT LEAST SOME
LOWER END CHANCE PROBABILITIES. THERMAL PROFILES CONTINUE TO SHOW
RAIN DURING THROUGH LATE AFTERNOON WITH POTENTIAL FOR A WINTRY MIX
TONIGHT.
A REINFORCING SHOT OF EVEN COLDER AIR WILL SURGE SOUTHWARD FRIDAY
NIGHT...DROPPING 850 MB TEMPERATURES INTO THE NEGATIVE MID TEENS
CELSIUS. EVEN WITH FULL SUN AND DEEP MIXING...SURFACE TEMPS WILL
STRUGGLE TO REACH THE LOWER AND MID 40S WE CURRENTLY HAVE GOING.
LATEST MOS GUIDANCE SHOWS SURFACE TEMPS POTENTIALLY FALLING INTO THE
MID AND UPPER TEENS BY EARLY SATURDAY MORNING. ONLY NEGATIVE FACTOR
FOR TEMPERATURES COMPLETELY TANKING WILL BE WINDS REMAINING UP
AROUND 10 MPH. FOR NOW WILL GO WITH UPPER TEENS TO LOWER 20S FOR
FRIDAY NIGHT AND SATURDAY NIGHT.
THE AIRMASS IS EXPECTED TO SLOWLY MODERATE BY SUNDAY AND MONDAY WITH
AFTERNOON HIGHS ROCKETING BACK INTO THE 50S AND 60S. UPPER LEVEL
HEIGHT PATTERN FLATTENS OUT AS UPPER LOW OVER NEW ENGLAND LIFTS
NORTHEAST INTO NOVA SCOTIA. AN INTENSIFYING UPPER TROUGH OVER THE
SOUTHWEST U.S. EARLY NEXT WEEK IS EXPECTED TO TRAVERSE OUR AREA BY
TUESDAY NIGHT AND WEDNESDAY.
TERRY
&&
.AVIATION...
FOR THE 18Z TAFS...AN UPPER LEVEL DISTURBANCE WAS HELPING TO PRODUCE
SOME LIGHT TO MODERATE SNOW ACROSS THE CENTRAL AND NORTHERN PLAINS.
CLOUDS WERE JUST TO THE WEST OF THE JLN TERMINAL LOCATION AND HAVE
MID LEVEL CLOUDS MOVING IN AT THE BEGINNING OF THE 18Z TAF CYCLE.
MAY TAKE AWHILE TO SATURATE DOWN AND HAVE CEILINGS GRADUALLY
DROPPING DURING THE AFTERNOON TO AROUND 5000 FEET TOWARDS THE LATE
AFTERNOON AND 3000 FEET BY THE EARLY EVENING. HAVE LIGHT SNOW
BEGINNING TOWARDS 00Z AT JLN AND 02Z AT SGF WITH A TEMPORARY
CEILINGS AROUND 2000 FEET AND VISIBILITIES FROM 1 TO 2 MILES WITHIN
THE HEAVIER SNOW. SHOULD BE A QUICK MOVING SYSTEM WITH ANY SNOW
ENDING BY 06Z AND CEILINGS RISING BACK TO AROUND 5000 FEET IN THE
OVERNIGHT HOURS.
LINDENBERG
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WARNING FOR ALL COUNTIES TONIGHT.
FREEZE WATCH ALL COUNTIES FRIDAY NIGHT.
KS...FREEZE WARNING FOR CHEROKEE...BOURBON...CRAWFORD THROUGH
TONIGHT.
FREEZE WATCH CHEROKEE...BOURBON...CRAWFORD FRIDAY NIGHT.
WFO SGFHazardous weather outlook, Apr 5, 1:00 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 100 PM CDT THU APR 5 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-061100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 100 PM CDT THU APR 5 2007 ...FREEZING TEMPERATURES POSSIBLE THROUGH THE WEEKEND... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A PERIOD OF SNOW IS EXPECTED THIS EVENING OVER SOUTHEAST KANSAS AND FAR SOUTHWESTERN MISSOURI. NO SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED DUE TO THE VERY WARM GROUND...HOWEVER SNOW COULD BRIEFLY FALL RATHER HEAVILY AT TIMES AND REDUCE VISIBILITIES TO WELL BELOW ONE MILE. SNOW COULD BEGIN SHORTLY BEFORE SUNSET IN SOUTHEAST KANSAS AND AFFECT THE SOUTHWEST PORTIONS OF THE OUTLOOK AREA THROUGH THE EVENING. ALSO...LOW TEMPERATURES WILL DROP BELOW FREEZING TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. MORNING LOWS WILL BE BELOW FREEZING THROUGH THE WEEKEND. THERE IS ALSO A CHANCE OF THUNDERSTORMS TUESDAY INTO TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY/IZZI
In the hours before
Special weather statement, Apr 5, 11:26 AM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1126 AM CDT THU APR 5 2007 KSZ097-101-MOZ088-093-094-101>104-051730- CRAWFORD-CHEROKEE-JASPER-NEWTON-LAWRENCE-MCDONALD-BARRY-STONE- TANEY- INCLUDING THE CITIES OF...PITTSBURG...BAXTER SPRINGS...COLUMBUS... JOPLIN...CARTHAGE...NEOSHO...AURORA...MOUNT VERNON...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH 1126 AM CDT THU APR 5 2007 ...RARE EARLY APRIL SNOW EXPECTED THIS EVENING... A STRONG UPPER LEVEL DISTURBANCE WILL MOVE RAPIDLY SOUTHEASTWARD INTO THE MISSOURI OZARKS AND EXTREME SOUTHEAST THIS EVENING. WHILE MOISTURE IS LIMITED WITH THIS SYSTEM...VERY STRONG LIFT COMBINED WITH THE UNSEASONABLY COLD TEMPERATURES COULD SET THE STAGE FOR A PERIOD OF SNOW THIS EVENING. SNOW IS EXPECTED TO BEGIN AROUND SUNSET OVER SOUTHEAST KANSAS AND SPREAD SOUTHEAST INTO FAR SOUTHWEST MISSOURI THIS EVENING. THE SNOW COULD FALL HEAVILY AT TIMES WITH VISIBILITIES POSSIBLY REDUCED TO ONE MILE OR LESS AT TIMES. VERY WARM GROUND TEMPERATURES WILL PROBABLY PREVENT ANY SIGNIFICANT ACCUMULATIONS FROM OCCURRING. IZZI
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:56 AM CDT | Freeze Watch | SGF | Bourbon, Cherokee, Crawford | 35 hr |
| Apr 5, 3:47 PM CDT | Freeze Warning | SGF | Bourbon, Cherokee, Crawford | 42 hr |
Nearby
Snow Advisories in Missouri, 2007Snow Advisories in Kansas, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.